# SDR DXTA2023100997490

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 5,393 hours, 4,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT DOOR PIN GREEN FLAG FOR THE CLOSED AND LOCKED INDICATION IS NOT VISIBLE THROUGH THE VIEW WINDOW.  VERIFIED DISCREPANCY. GREEN FLAG ON UPPER RIGHT PIN HAS WORN OFF. REMOVED AIRSTAIRS IAW EMB-505 MM, 52-14-00. NOTIFIED NETJETS. GREEN PAINT IS ON ORDER. NO TRACKING AS OF 1800H 10/08. EPZ NOTED GREASE COVERING GREEN FLAG FOR CLOSED AND LOCK ON UPPER RIGHT DOOR PIN. CLANEO GREASE FROM ALL LOCK PINS ANO REASSEMBLED DOOR. OPS AND VISUAL CHECKS GOOD. REF AMM 52-10·22.
